Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

laurajmes

Member
  • Content Count

    5
  • Joined

  • Last visited

Community Reputation

0 Neutral

About laurajmes

  • Rank
    New Member
  1. Hi there! You are not alone - I completely relate to this - I also went on Accutane and naturally have bigger pores. I heard that shrinking your pores is not a thing. BUT making them LOOK smaller is! I struggle a lot with having oily skin and my pores get clogged easily. That stretches my pores and makes them seem bigger. After I finished my Accutane, my dermatologist gave me a mild glycolic acid cleanser to keep my pores clean, and so far so good. Maybe you can ask your dermatologist about it t
  2. The exact thing happened to me too! It stung for sure. But it lasted a few days at a time and it seemed to come in cycles for me (total of 5 times throughout my course). So glad to see I'm not alone in this...
  3. Hi! I totally understand how frustrating relapsing is. My acne started to relapse after only 2 months off of Accutane. As for the dosage, I would ask your dermatologist for sure. They will know how much to give you based on not only your new weight but how you want to approach this round (e.g. fast and aggressive or less aggressive over a longer period of time). I hope you have a successful second round!
  4. I have almost the same weight, age, and height profile as you. In my experience, my breakouts stopped around the 5th month. If you keep getting consistent breakouts, you should definitely talk to your dermatologist about your concerns. Everyone's journey is going to be different, so don't worry too much if you are taking longer. It will only get better!
  5. Hey there, According to this website, it says there have been no interactions found between melatonin and Accutane. But I would still double check with your doctor! https://www.drugs.com/drug-interactions/accutane-with-melatonin-1403-828-1548-0.html
×